# SDR F3LA2022121200161

- Difficulty date: November 30, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7538
- Aircraft time: 18,393 hours, 8,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Part time: 18,393 hours, 8,034 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, LEFT SHEAR WEB CRACKED.   REMOVED AND REPLACED LEFT SHEAR WEB AT AFT WET AREA IAW SRM 51-72-11-911-001.   REMOVED AND REINSTALLED VOR ANTENNA CABLE SYSTEM #2 AT AFT WET AREA IAW ESPM 20-33-22-02.
